Paracon 125mg Syrup 60ml


SOLD BY : Channel Partners
and Fulfilled by Netmeds.com
people are
viewing
this currently

Out of stock

Notify me
Available substitute for Paracon 125mg Syrup 60ml 28 substitute/s available
Name Price
In Stock
Rs.19.50
In Stock
Rs.20.37
In Stock
Rs.20.62
In Stock
Rs.20.62
In Stock
Rs.21.05
Drug Information for Paracon 125mg Syrup 60ml

What is PARACON?

  • PARACON contains Paracetamol which belongs to a group of medicines called pain-killers or analgesics
CONSUMER MEDICINE INFORMATION

THERAPEUTIC USES

WARNING & PRECAUTIONS

INTERACTIONS

DIRECTIONS FOR USE

SIDE EFFECTS

MORE INFORMATION

What PARACON is used for?

  • It is used to reduce a fever (high temperature)
  • It is used for mild to moderate pain including headache, migraine, nerve pain, toothache, sore throat, period pains and general aches and pains
  • It is also used to relieve the symptoms of cold and flu
Read more Read less

TALK TO YOUR DOCTOR

PREGNANCY AND BREAST-FEEDING

CHILDREN AND ADOLESCENTS

DRIVING AND USING MACHINES

Talk to your doctor before taking this medicine, if you:

  • an allergic reaction to Paracetamol or to any of the ingredients in this medicine
  • have liver problems
  • have kidney problems
  • are alcoholic
Read more Read less
  • If you are pregnant, planning to become pregnant or are breast-feeding, talk to your doctor before taking this medicine
Read more Read less
  • The use of this medicine in children and adolescents based on age, body weight and medical conditions
Read more Read less
  • PARACON does not affect your ability to drive or use machines
Read more Read less

Tell your doctor if you are taking,

  • any other medicines that contain paracetamol
  • barbiturates
  • tricyclic antidepressants (such as amitriptyline)
  • cholestyramine (used to treat high cholesterol)
  • warfarin (used to thin the blood and prevent clotting)
  • zidovudine (used in HIV infections and AIDS)
  • domperidone and metoclopramide (used to treat nausea and vomiting)
  • anticonvulsants (used to treat epilepsy or fits)
  • birth control pils
Read more Read less
  • Always take this medicine exactly as your doctor has told you
  • It is important to shake the bottle for at least 10 seconds before use
  • Always use the measuring cup supplied with the pack
  • Do not give more than 4 doses in any 24 hour period
  • Leave at least 4 hours between doses
  • Do not give this medicine to your child for more than 3 days without speaking to your doctor

If you take more PARACON

  • Immediate medical advice should be sought in the event of an overdose, even if you or you seem well, because of the risk of delayed serious liver damage
  • There may be no symptoms during the first 24 hours although paleness, nausea, vomiting and abdominal pain may occur

If you forget to take PARACON

  • Take the next dose when needed. Do not take a double dose to make up for a forgotten dose

If you stop taken PARACON

  • Do not stop taking this medicine unless told by your doctor
Read more Read less

Like all medicines, PARACON can cause side effects, although not everybody gets them.

SERIOUS

COMMON

VERY RARE

  • skin rash, flaking skin, boils, sore lips and mouth, swelling of the face, fever
  • sudden wheezing, fluttering or tightness of the chest
  • bruising more easily, sore throat or other signs of infection (these may be signs of a blood disorder)
  • severe pain in the abdomen and back, with fever, loss of appetite, nausea and vomiting (these may be signs of pancreas inflammation)
Read more Read less
  • serious skin reactions
Read more Read less

STORAGE

  • Store at room temperature (15-25°C)
  • Keep this medicine out of the reach of children
  • Do not take this medicine after expiry date
Read more Read less

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

Disclaimer:

The contents of this website are for informational purposes only and not intended to be a substitute for professional medical advice, diagnosis, or treatment.  Please seek the advice of a physician or other qualified health provider with any questions you may have regarding a medical condition. Do not disregard professional medical advice or delay in seeking it because of something you have read on this website.

TRY & BUY - Netmeds Suggested

Copyright © 2019 Netmeds Marketplace Limited.
All rights Reserved

Sitemap | Privacy Policy | Terms of use